# SDR R61A201208060403

- Difficulty date: August 6, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 10,557 hours, 6,915 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH APPROX 5000 FEET RECEIVED A MASTER WARNING FOR THE RIGHT OVERWING EMERGENCY EXIT DOOR OPEN.  STOPPED CLIMB AND REQUESTED VECTORS FROM ATC WHILE WE RAN THE QRH.  WE ASKED THE F/A'S TO CHECK FOR AT LEAST ONE GREEN INDICATOR ON THE OVERWING EXIT DOOR PER THE QRK.  F/A REPORTED, COULD SEE NO GREEN INDICATORS.  RETURNED TO THE AIRPORT TO HAVE THE EXIT DOOR INSPECTED BY MX.  ***FURTHER UPDATES TO COME ON FINDINGS***
